English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 90756/120810 (75%)
Visitors : 25062850      Online Users : 292
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 統計學系 > 期刊論文 >  Item 140.119/62249
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/62249

    Title: Sequential estimate of partial area under ROC curve with $\beta $-protection and optimal ratio of cases to controls
    Authors: 張源俊
    Chen, Shih-Chia;Wang, Charlotte;Chang, Yuan-chin I.
    Contributors: 統計系
    Keywords: Receiving operating characteristic curve;Area under curve;Partial area under curve;Stopping rule;β‐protection
    Date: 2011.01
    Issue Date: 2013-12-06 18:28:19 (UTC+8)
    Relation: Journal of Statistical Planning and Inference, 141(10),3356-3366
    Data Type: article
    DOI 連結: http://dx.doi.org/http://dx.doi.org/10.1016/j.jspi.2011.04.021
    DOI: 10.1016/j.jspi.2011.04.021
    Appears in Collections:[統計學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    3356-3366.pdf202KbAdobe PDF762View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback